Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A Tauberian theorem for strong Riesz summability

Author: Pramila Srivastava
Journal: Proc. Amer. Math. Soc. 10 (1959), 540-544
MSC: Primary 40.00
MathSciNet review: 0108669
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. V. Boyd and J. M. Hyslop, A definition for strong Rieszian summability and its relationship to strong Cesàro summability, Proc. Glasgow Math. Assoc. vol. 1 (1952) pp. 34-39. MR 0051330 (14:463d)
  • [2] K. Chandrasekharan and S. Minakshisundaram, Typical means, Oxford, 1952. MR 0055458 (14:1077c)
  • [3] G. H. Hardy and M. Riesz, The general theory of Dirichlet's series, Cambridge, 1915.
  • [4] P. Srivastava, On strong Rieszian summability of infinite series, Proc. Nat. Inst. Sci. India vol. 23 A (1957) pp. 58-71. MR 0096057 (20:2555)
  • [5] C. E. Winn, On strong summability for any positive order, Math. Z. vol. 37 (1933) pp. 481-492. MR 1545409

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.00

Retrieve articles in all journals with MSC: 40.00

Additional Information

Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society